# SDR QXEA2010061400346

- Difficulty date: June 9, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 22,210 hours, 23,144 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697071272
- Condition: Open
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT IN ICING CONDITIONS PROP DEICE LIGHT ILLUMINATED AND EXTINGUISHED SEVERAL TIMES.  SEEMED TO COINCIDE WITH NR 2 PROP.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. INSPECTED CDS FOUND CODE "OPEN PHASE C ON TMCU2". FOUND NR 2  PROP, NR 6 BLADE, DEICE WIRE HARNESS FAILED OPEN, REPLACED SAME IAW AMM 61-10-06-400-805. GRD RUN OPS CHECK GOOD. RETURNED TO SERVICE.
